# SDR AALA20160815008

- Difficulty date: August 15, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 54,855 hours, 26,654 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Warning Message
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VREF 0/RET WAS BUGGED AT 228 KNOTS AND ALPHA SPEED ANNUNCIATION OCCURRED AT 240 KNOTS.   DECLARED EMERGENCY.  LANDING UNEVENTFUL.  MAINTENANCE PERFORMED FAULT REVIEW ON DIGITAL FLIGHT GUIDANCE COMPUTERS 1 & 2 WITH NO FAULTS FOUND.  PERFORMED FLIGHT MANAGEMENT COMPUTER OPS CHECKED IAW AMM 34-63-00 WITH NO FAULTS FOUND. SYSTEM CHECKED NORMAL.
